# SDR UALA2011110706037

- Difficulty date: November 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 59,064 hours, 22,085 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE COVER MISSING AND NO LIGHT ON.  SECURED SLIDE BUSSEL TO DOOR 2R AND LIGHT TESTS NORMAL.
